# SDR R61A2025082000358

- Difficulty date: July 28, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N731YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000520
- Aircraft time: 22,632 hours, 15,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 7475T761050
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSE SUPPORT STRAPS ON FR 74 BTWN STG 28L-28R CORRODED. MX REPLACED SUPPORT STRAPS IAW SRM 51-42-02, 51-43-03 .
